RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2013, Volume 20, Number 3, Pages 84–100 (Mi da734)  

This article is cited in 1 scientific paper (total in 1 paper)

On the complexity of the satisfiability problem for a system of functional Boolean equations

V. S. Fedorova

Lomonosov Moscow State University, Leninskie gory, 119991 Moscow, Russia

Abstract: Functional Boolean equations and the satisfiability problem for them are considered. The satisfiability problem is the following: is there any solution to the functional equation among Boolean functions? The upper and the lower bounds on the complexity of the satisfiability problem for a system of functional Boolean equations are established. This result shows that it is impossible to solve a system of functional Boolean equations by the method which has much less complexity than the method of direct enumeration. Bibliogr. 10.

Keywords: functional Boolean equation, satisfiability problem, complexity.

Full text: PDF file (291 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2013, 7:3, 344–354

Bibliographic databases:

UDC: 519.71
Received: 18.06.2012

Citation: V. S. Fedorova, “On the complexity of the satisfiability problem for a system of functional Boolean equations”, Diskretn. Anal. Issled. Oper., 20:3 (2013), 84–100; J. Appl. Industr. Math., 7:3 (2013), 344–354

Citation in format AMSBIB
\Bibitem{Fed13}
\by V.~S.~Fedorova
\paper On the complexity of the satisfiability problem for a~system of functional Boolean equations
\jour Diskretn. Anal. Issled. Oper.
\yr 2013
\vol 20
\issue 3
\pages 84--100
\mathnet{http://mi.mathnet.ru/da734}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3135746}
\transl
\jour J. Appl. Industr. Math.
\yr 2013
\vol 7
\issue 3
\pages 344--354
\crossref{https://doi.org/10.1134/S1990478913030071}


Linking options:
  • http://mi.mathnet.ru/eng/da734
  • http://mi.mathnet.ru/eng/da/v20/i3/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Kalinina, S. S. Marchenkov, “On complexity of problem of satisfiability for systems of countable-valued functional equations”, Russian Math. (Iz. VUZ), 59:8 (2015), 19–24  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:203
    Full text:68
    References:47
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020